• Previous Article
    How chaotic is an almost mean equicontinuous system?
  • DCDS Home
  • This Issue
  • Next Article
    Random attractor and random exponential attractor for stochastic non-autonomous damped cubic wave equation with linear multiplicative white noise
September  2018, 38(9): 4745-4765. doi: 10.3934/dcds.2018209

Local and global strong solution to the stochastic 3-D incompressible anisotropic Navier-Stokes equations

School of Mathematical Sciences, Zhejiang University, Hangzhou 310027, China

* Corresponding author: Ting Zhang

Received  January 2018 Revised  March 2018 Published  June 2018

Fund Project: This work is partially supported by Zhejiang Provincial Natural Science Foundation of China LR17A010001, National Natural Science Foundation of China 11771389, 11331005 and 11621101

Considering the stochastic 3-D incompressible anisotropic Navier-Stokes equations, we prove the local existence of strong solution in $H^2(\mathbb{T}^3)$. Moreover, we express the probabilistic estimate of the random time interval for the existence of a local solution in terms of expected values of the initial data and the random noise, and establish the global existence of strong solution in probability if the initial data and the random noise are sufficiently small.

Citation: Lihuai Du, Ting Zhang. Local and global strong solution to the stochastic 3-D incompressible anisotropic Navier-Stokes equations. Discrete & Continuous Dynamical Systems - A, 2018, 38 (9) : 4745-4765. doi: 10.3934/dcds.2018209
References:
[1]

H. Bahouri, J.-Y. Chemin and R. Danchin, Fourier Analysis and Nonlinear Partial Differential Equations, vol. 343, Springer Science & Business Media, 2011. doi: 10.1007/978-3-642-16830-7.

[2]

A. Bensoussan and R. Temam, Èquations stochastiques du type Navier-Stokes, J. Funct. Anal., 13 (1973), 195-222. doi: 10.1016/0022-1236(73)90045-1.

[3]

H. Bessaih and A. Millet, On stochastic modified 3D Navier-Stokes equations with anisotropic viscosity, J. Math. Anal. Appl., 462 (2018), 915–956, URL https://doi.org/10.1016/j.jmaa.2017.12.053. doi: 10.1016/j.jmaa.2017.12.053.

[4]

H. Breckner, Galerkin approximation and the strong solution of the Navier-Stokes equation, J. Appl. Math. Stochastic Anal, 13 (1900), 239-259. doi: 10.1155/S1048953300000228.

[5]

D. BreitE. Feireisl and M. Hofmanová, Local strong solutions to the stochastic compressible Navier-Stokes system, Comm. Partial Differential Equations, 43 (2018), 313-345. doi: 10.1080/03605302.2018.1442476.

[6]

M. Capinski and D. Gatarek, Stochastic equations in Hilbert space with application to Navier-Stokes equations in any dimension, J. Funct. Anal., 126 (1994), 26-35. doi: 10.1006/jfan.1994.1140.

[7]

M. Capiński and S. Peszat, Local existence and uniqueness of strong solutions to 3-D stochastic Navier-Stokes equations, NoDEA Nonlinear Differential Equations Appl, 4 (1997), 185-200. doi: 10.1007/PL00001415.

[8]

M. Capiński and S. Peszat, On the existence of a solution to stochastic Navier-Stokes equations, Nonlinear Anal., 44 (2001), 141-177. doi: 10.1016/S0362-546X(99)00255-2.

[9]

J.-Y. CheminB. DesjardinsI. Gallagher and E. Grenier, Fluids with anisotropic viscosity, Math. Model. Numer. Anal., 34 (2000), 315-335, Special issue for R. doi: 10.1051/m2an:2000143.

[10]

J.-Y. Chemin, B. Desjardins, I. Gallagher and E. Grenier, Mathematical Geophysics, An Introduction to Rotating Fluids and the Navier-Stokes Equations, vol. 32 of Oxford Lecture Series in Mathematics and its Applications, The Clarendon Press, Oxford University Press, Oxford, 2006.

[11]

J.-Y. Chemin and P. Zhang, On the global wellposedness to the 3-D incompressible anisotropic Navier-Stokes equations, Comm. Math. Phys., 272 (2007), 529-566. doi: 10.1007/s00220-007-0236-0.

[12]

G. Da Prato and J. Zabczyk, Stochastic Equations in infinite Dimensions. Second Edition., vol. 152 of Encyclopedia of Mathematics and its Applications, Cambridge university press, Cambrige, 2014. doi: 10.1017/CBO9781107295513.

[13]

B. Desjardins and E. Grenier, Derivation of quasi-geostrophic potential vorticity equations, Adv. Differential Equations, 3 (1998), 715-752.

[14]

B. Desjardins and E. Grenier, On the homogeneous model of wind-driven ocean circulation, SIAM J. Appl. Math., 60 (2000), 43-60. doi: 10.1137/S0036139997324261.

[15]

L. Du and T. Zhang, Local and global strong solutions to the stochastic incompressible Navier-Stokes equations in critical Besov space, arXiv preprint, arXiv: 1710.11336v2.

[16]

F. Flandoli and D. Gątarek, Martingale and stationary solutions for stochastic Navier-Stokes equations, Probab. Theory Related Fields, 102 (1995), 367-391. doi: 10.1007/BF01192467.

[17]

F. Flandoli and B. Maslowski, Ergodicity of the 2-D Navier-Stokes equation under random perturbations, Comm. Math. Phys, 172 (1995), 119-141. doi: 10.1007/BF02104513.

[18]

U. Frisch, Turbulence, Cambridge University Press, Cambridge, 1995, The legacy of A. N. Kolmogorov.

[19]

N. Glatt-Holtz and V. Vicol, Local and global existence of smooth solutions for the stochastic Euler equations with multiplicative noise, Ann. Probab, 42 (2014), 80-145. doi: 10.1214/12-AOP773.

[20]

N. Glatt-Holtz and M. Ziane, Strong pathwise solutions of the stochastic Navier-Stokes system, Adv. Differential Equations, 14 (2009), 567-600.

[21]

E. Grenier and N. Masmoudi, Ekman layers of rotating fluids, the case of well prepared initial data, Comm. Partial Differential Equations, 22 (1997), 953-975. doi: 10.1080/03605309708821290.

[22]

L. Hörmander, The Analysis of Linear Partial Differential Operators. III, vol. 274 of Grundlehren der Mathematischen Wissenschaften, Springer-Verlag, Berlin, 1985, Pseudodifferential operators.

[23]

D. Iftimie, A uniqueness result for the Navier-Stokes equations with vanishing vertical viscosity, SIAM J. Math. Anal., 33 (2002), 1483-1493. doi: 10.1137/S0036141000382126.

[24]

I. Karatzas and S. E. Shreve, Brownian Motion and Stochastic Calculus, vol. 113 of Graduate Texts in Mathematics, 2nd edition, Springer-Verlag, New York, 1991. doi: 10.1007/978-1-4612-0949-2.

[25]

T. Kato and G. Ponce, Commutator estimates and the Euler and Navier-Stokes equations, Comm. Pure Appl. Math., 41 (1988), 891-907. doi: 10.1002/cpa.3160410704.

[26]

J. U. Kim, Existence of a local smooth solution in probability to the stochastic Euler equations in ${\bf{R}}^3$, J. Funct. Anal., 256 (2009), 3660-3687. doi: 10.1016/j.jfa.2009.03.012.

[27]

J. U. Kim, Strong Solutions of the Stochastic Navier-Stokes Equations in $\mathbb{R}^3$, Indiana Univ. Math. J., 59 (2010), 1417-1450. doi: 10.1512/iumj.2010.59.3930.

[28]

J.-L. Menaldi and S. Sritharan, Stochastic 2-D Navier-Stokes equation, Appl. Math. Optim, 46 (2002), 31-53. doi: 10.1007/s00245-002-0734-6.

[29]

R. Mikulevicius and B. L. Rozovskii, Stochastic Navier-Stokes equations for turbulent flows, SIAM J. Math. Anal, 35 (2004), 1250-1310. doi: 10.1137/S0036141002409167.

[30]

R. Mikulevicius and B. L. Rozovskii, Global $L_2$-solutions of stochastic Navier-Stokes equations, Ann. Probab, 33 (2005), 137-176. doi: 10.1214/009117904000000630.

[31]

R. Mikulevicius and G. Valiukevicius, On stochastic Euler equation in $\mathbb R^d$, Electron. J. Probab., 5 (2000), 1-20. doi: 10.1214/EJP.v5-62.

[32]

M. Paicu, Équation anisotrope de Navier-Stokes dans des espaces critiques, Rev. Mat. Iberoamericana, 21 (2005), 179-235. doi: 10.4171/RMI/420.

[33]

M. Paicu, Équation Periodique de Navier-Stokes dans Viscosité une Direction, Comm. Partial Differential Equations, 30 (2005), 1107-1140. doi: 10.1080/036053005002575529.

[34]

M. Paicu and P. Zhang, Global solutions to the 3-D incompressible anisotropic Navier-Stokes system in the critical spaces, Comm. Math. Phys., 307 (2011), 713-759. doi: 10.1007/s00220-011-1350-6.

[35]

J. Pedlovsky, Geophysical Fluid Dynamics, Springer, Berlin-Heidelberg-New York, 1979.

[36]

J. Simon, Compact sets in the space $L^p(0, T;B)$, Ann. Mat. Pura Appl., 146 (1987), 65-96. doi: 10.1007/BF01762360.

[37]

T. Zhang, Global wellposed problem for the 3-D incompressible anisotropic Navier-Stokes equations in an anisotropic space, Comm. Math. Phys., 287 (2009), 211-224. doi: 10.1007/s00220-008-0631-1.

[38]

T. Zhang and D. Y. Fang, Global wellposed problem for the 3-D incompressible anisotropic Navier-Stokes equations, J. Math. Pures Appl., 90 (2008), 413-449. doi: 10.1016/j.matpur.2008.06.008.

show all references

References:
[1]

H. Bahouri, J.-Y. Chemin and R. Danchin, Fourier Analysis and Nonlinear Partial Differential Equations, vol. 343, Springer Science & Business Media, 2011. doi: 10.1007/978-3-642-16830-7.

[2]

A. Bensoussan and R. Temam, Èquations stochastiques du type Navier-Stokes, J. Funct. Anal., 13 (1973), 195-222. doi: 10.1016/0022-1236(73)90045-1.

[3]

H. Bessaih and A. Millet, On stochastic modified 3D Navier-Stokes equations with anisotropic viscosity, J. Math. Anal. Appl., 462 (2018), 915–956, URL https://doi.org/10.1016/j.jmaa.2017.12.053. doi: 10.1016/j.jmaa.2017.12.053.

[4]

H. Breckner, Galerkin approximation and the strong solution of the Navier-Stokes equation, J. Appl. Math. Stochastic Anal, 13 (1900), 239-259. doi: 10.1155/S1048953300000228.

[5]

D. BreitE. Feireisl and M. Hofmanová, Local strong solutions to the stochastic compressible Navier-Stokes system, Comm. Partial Differential Equations, 43 (2018), 313-345. doi: 10.1080/03605302.2018.1442476.

[6]

M. Capinski and D. Gatarek, Stochastic equations in Hilbert space with application to Navier-Stokes equations in any dimension, J. Funct. Anal., 126 (1994), 26-35. doi: 10.1006/jfan.1994.1140.

[7]

M. Capiński and S. Peszat, Local existence and uniqueness of strong solutions to 3-D stochastic Navier-Stokes equations, NoDEA Nonlinear Differential Equations Appl, 4 (1997), 185-200. doi: 10.1007/PL00001415.

[8]

M. Capiński and S. Peszat, On the existence of a solution to stochastic Navier-Stokes equations, Nonlinear Anal., 44 (2001), 141-177. doi: 10.1016/S0362-546X(99)00255-2.

[9]

J.-Y. CheminB. DesjardinsI. Gallagher and E. Grenier, Fluids with anisotropic viscosity, Math. Model. Numer. Anal., 34 (2000), 315-335, Special issue for R. doi: 10.1051/m2an:2000143.

[10]

J.-Y. Chemin, B. Desjardins, I. Gallagher and E. Grenier, Mathematical Geophysics, An Introduction to Rotating Fluids and the Navier-Stokes Equations, vol. 32 of Oxford Lecture Series in Mathematics and its Applications, The Clarendon Press, Oxford University Press, Oxford, 2006.

[11]

J.-Y. Chemin and P. Zhang, On the global wellposedness to the 3-D incompressible anisotropic Navier-Stokes equations, Comm. Math. Phys., 272 (2007), 529-566. doi: 10.1007/s00220-007-0236-0.

[12]

G. Da Prato and J. Zabczyk, Stochastic Equations in infinite Dimensions. Second Edition., vol. 152 of Encyclopedia of Mathematics and its Applications, Cambridge university press, Cambrige, 2014. doi: 10.1017/CBO9781107295513.

[13]

B. Desjardins and E. Grenier, Derivation of quasi-geostrophic potential vorticity equations, Adv. Differential Equations, 3 (1998), 715-752.

[14]

B. Desjardins and E. Grenier, On the homogeneous model of wind-driven ocean circulation, SIAM J. Appl. Math., 60 (2000), 43-60. doi: 10.1137/S0036139997324261.

[15]

L. Du and T. Zhang, Local and global strong solutions to the stochastic incompressible Navier-Stokes equations in critical Besov space, arXiv preprint, arXiv: 1710.11336v2.

[16]

F. Flandoli and D. Gątarek, Martingale and stationary solutions for stochastic Navier-Stokes equations, Probab. Theory Related Fields, 102 (1995), 367-391. doi: 10.1007/BF01192467.

[17]

F. Flandoli and B. Maslowski, Ergodicity of the 2-D Navier-Stokes equation under random perturbations, Comm. Math. Phys, 172 (1995), 119-141. doi: 10.1007/BF02104513.

[18]

U. Frisch, Turbulence, Cambridge University Press, Cambridge, 1995, The legacy of A. N. Kolmogorov.

[19]

N. Glatt-Holtz and V. Vicol, Local and global existence of smooth solutions for the stochastic Euler equations with multiplicative noise, Ann. Probab, 42 (2014), 80-145. doi: 10.1214/12-AOP773.

[20]

N. Glatt-Holtz and M. Ziane, Strong pathwise solutions of the stochastic Navier-Stokes system, Adv. Differential Equations, 14 (2009), 567-600.

[21]

E. Grenier and N. Masmoudi, Ekman layers of rotating fluids, the case of well prepared initial data, Comm. Partial Differential Equations, 22 (1997), 953-975. doi: 10.1080/03605309708821290.

[22]

L. Hörmander, The Analysis of Linear Partial Differential Operators. III, vol. 274 of Grundlehren der Mathematischen Wissenschaften, Springer-Verlag, Berlin, 1985, Pseudodifferential operators.

[23]

D. Iftimie, A uniqueness result for the Navier-Stokes equations with vanishing vertical viscosity, SIAM J. Math. Anal., 33 (2002), 1483-1493. doi: 10.1137/S0036141000382126.

[24]

I. Karatzas and S. E. Shreve, Brownian Motion and Stochastic Calculus, vol. 113 of Graduate Texts in Mathematics, 2nd edition, Springer-Verlag, New York, 1991. doi: 10.1007/978-1-4612-0949-2.

[25]

T. Kato and G. Ponce, Commutator estimates and the Euler and Navier-Stokes equations, Comm. Pure Appl. Math., 41 (1988), 891-907. doi: 10.1002/cpa.3160410704.

[26]

J. U. Kim, Existence of a local smooth solution in probability to the stochastic Euler equations in ${\bf{R}}^3$, J. Funct. Anal., 256 (2009), 3660-3687. doi: 10.1016/j.jfa.2009.03.012.

[27]

J. U. Kim, Strong Solutions of the Stochastic Navier-Stokes Equations in $\mathbb{R}^3$, Indiana Univ. Math. J., 59 (2010), 1417-1450. doi: 10.1512/iumj.2010.59.3930.

[28]

J.-L. Menaldi and S. Sritharan, Stochastic 2-D Navier-Stokes equation, Appl. Math. Optim, 46 (2002), 31-53. doi: 10.1007/s00245-002-0734-6.

[29]

R. Mikulevicius and B. L. Rozovskii, Stochastic Navier-Stokes equations for turbulent flows, SIAM J. Math. Anal, 35 (2004), 1250-1310. doi: 10.1137/S0036141002409167.

[30]

R. Mikulevicius and B. L. Rozovskii, Global $L_2$-solutions of stochastic Navier-Stokes equations, Ann. Probab, 33 (2005), 137-176. doi: 10.1214/009117904000000630.

[31]

R. Mikulevicius and G. Valiukevicius, On stochastic Euler equation in $\mathbb R^d$, Electron. J. Probab., 5 (2000), 1-20. doi: 10.1214/EJP.v5-62.

[32]

M. Paicu, Équation anisotrope de Navier-Stokes dans des espaces critiques, Rev. Mat. Iberoamericana, 21 (2005), 179-235. doi: 10.4171/RMI/420.

[33]

M. Paicu, Équation Periodique de Navier-Stokes dans Viscosité une Direction, Comm. Partial Differential Equations, 30 (2005), 1107-1140. doi: 10.1080/036053005002575529.

[34]

M. Paicu and P. Zhang, Global solutions to the 3-D incompressible anisotropic Navier-Stokes system in the critical spaces, Comm. Math. Phys., 307 (2011), 713-759. doi: 10.1007/s00220-011-1350-6.

[35]

J. Pedlovsky, Geophysical Fluid Dynamics, Springer, Berlin-Heidelberg-New York, 1979.

[36]

J. Simon, Compact sets in the space $L^p(0, T;B)$, Ann. Mat. Pura Appl., 146 (1987), 65-96. doi: 10.1007/BF01762360.

[37]

T. Zhang, Global wellposed problem for the 3-D incompressible anisotropic Navier-Stokes equations in an anisotropic space, Comm. Math. Phys., 287 (2009), 211-224. doi: 10.1007/s00220-008-0631-1.

[38]

T. Zhang and D. Y. Fang, Global wellposed problem for the 3-D incompressible anisotropic Navier-Stokes equations, J. Math. Pures Appl., 90 (2008), 413-449. doi: 10.1016/j.matpur.2008.06.008.

[1]

Daoyuan Fang, Bin Han, Matthias Hieber. Local and global existence results for the Navier-Stokes equations in the rotational framework. Communications on Pure & Applied Analysis, 2015, 14 (2) : 609-622. doi: 10.3934/cpaa.2015.14.609

[2]

Michele Campiti, Giovanni P. Galdi, Matthias Hieber. Global existence of strong solutions for $2$-dimensional Navier-Stokes equations on exterior domains with growing data at infinity. Communications on Pure & Applied Analysis, 2014, 13 (4) : 1613-1627. doi: 10.3934/cpaa.2014.13.1613

[3]

Xuanji Jia, Zaihong Jiang. An anisotropic regularity criterion for the 3D Navier-Stokes equations. Communications on Pure & Applied Analysis, 2013, 12 (3) : 1299-1306. doi: 10.3934/cpaa.2013.12.1299

[4]

J. Huang, Marius Paicu. Decay estimates of global solution to 2D incompressible Navier-Stokes equations with variable viscosity. Discrete & Continuous Dynamical Systems - A, 2014, 34 (11) : 4647-4669. doi: 10.3934/dcds.2014.34.4647

[5]

Qi S. Zhang. An example of large global smooth solution of 3 dimensional Navier-Stokes equations without pressure. Discrete & Continuous Dynamical Systems - A, 2013, 33 (11&12) : 5521-5523. doi: 10.3934/dcds.2013.33.5521

[6]

Jochen Merker. Strong solutions of doubly nonlinear Navier-Stokes equations. Conference Publications, 2011, 2011 (Special) : 1052-1060. doi: 10.3934/proc.2011.2011.1052

[7]

Reinhard Racke, Jürgen Saal. Hyperbolic Navier-Stokes equations I: Local well-posedness. Evolution Equations & Control Theory, 2012, 1 (1) : 195-215. doi: 10.3934/eect.2012.1.195

[8]

Chérif Amrouche, María Ángeles Rodríguez-Bellido. On the very weak solution for the Oseen and Navier-Stokes equations. Discrete & Continuous Dynamical Systems - S, 2010, 3 (2) : 159-183. doi: 10.3934/dcdss.2010.3.159

[9]

Wenjing Song, Ganshan Yang. The regularization of solution for the coupled Navier-Stokes and Maxwell equations. Discrete & Continuous Dynamical Systems - S, 2016, 9 (6) : 2113-2127. doi: 10.3934/dcdss.2016087

[10]

Hamid Bellout, Jiří Neustupa, Patrick Penel. On a $\nu$-continuous family of strong solutions to the Euler or Navier-Stokes equations with the Navier-Type boundary condition. Discrete & Continuous Dynamical Systems - A, 2010, 27 (4) : 1353-1373. doi: 10.3934/dcds.2010.27.1353

[11]

Matthew Paddick. The strong inviscid limit of the isentropic compressible Navier-Stokes equations with Navier boundary conditions. Discrete & Continuous Dynamical Systems - A, 2016, 36 (5) : 2673-2709. doi: 10.3934/dcds.2016.36.2673

[12]

Joanna Rencławowicz, Wojciech M. Zajączkowski. Global regular solutions to the Navier-Stokes equations with large flux. Conference Publications, 2011, 2011 (Special) : 1234-1243. doi: 10.3934/proc.2011.2011.1234

[13]

Keyan Wang. On global regularity of incompressible Navier-Stokes equations in $\mathbf R^3$. Communications on Pure & Applied Analysis, 2009, 8 (3) : 1067-1072. doi: 10.3934/cpaa.2009.8.1067

[14]

Peixin Zhang, Jianwen Zhang, Junning Zhao. On the global existence of classical solutions for compressible Navier-Stokes equations with vacuum. Discrete & Continuous Dynamical Systems - A, 2016, 36 (2) : 1085-1103. doi: 10.3934/dcds.2016.36.1085

[15]

Reinhard Racke, Jürgen Saal. Hyperbolic Navier-Stokes equations II: Global existence of small solutions. Evolution Equations & Control Theory, 2012, 1 (1) : 217-234. doi: 10.3934/eect.2012.1.217

[16]

Pavel I. Plotnikov, Jan Sokolowski. Compressible Navier-Stokes equations. Conference Publications, 2009, 2009 (Special) : 602-611. doi: 10.3934/proc.2009.2009.602

[17]

Jan W. Cholewa, Tomasz Dlotko. Fractional Navier-Stokes equations. Discrete & Continuous Dynamical Systems - B, 2018, 23 (8) : 2967-2988. doi: 10.3934/dcdsb.2017149

[18]

Zhenhua Guo, Zilai Li. Global existence of weak solution to the free boundary problem for compressible Navier-Stokes. Kinetic & Related Models, 2016, 9 (1) : 75-103. doi: 10.3934/krm.2016.9.75

[19]

Yuri Bakhtin. Lyapunov exponents for stochastic differential equations with infinite memory and application to stochastic Navier-Stokes equations. Discrete & Continuous Dynamical Systems - B, 2006, 6 (4) : 697-709. doi: 10.3934/dcdsb.2006.6.697

[20]

Yoshihiro Shibata. On the local wellposedness of free boundary problem for the Navier-Stokes equations in an exterior domain. Communications on Pure & Applied Analysis, 2018, 17 (4) : 1681-1721. doi: 10.3934/cpaa.2018081

2018 Impact Factor: 1.143

Metrics

  • PDF downloads (90)
  • HTML views (95)
  • Cited by (0)

Other articles
by authors

[Back to Top]